| Model Number |
011160-10 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The following was reported a bipolar resectoscope procedure that resulted in a part of the loop break off inside the patient's uterus.It had a negative impact on the patient and the surgeon had to cancel following case as a result.No negative impact in state of health reported.
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).